# SDR ASAA2017011519394

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 44,561 hours, 14,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Overwng Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERWING EXIT HANDLE FLOODLIGHT AT LEFT AFT OVERWING EXIT HAS BOTH LAMPS INOP. GROUNDED - YES. RELAMPED AND TESTED PER AMM 33-51-01-960-801 - OPS NORMAL.
